# SDR CA000110023

- Difficulty date: October 20, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 34,946 hours
- Engine: Ge CT581401
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6003T91P13
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL CONTAMINATION WAS FOUND WITHIN THE FCU AND THE FUEL CENTRIFUGAL PURIFIER. THE PURIFIER HAS BEEN SENT FOR TEAR DOWN.
